DOI 10.2174/1574886310666150729125149
Neurologic and Cardiovascular Complications in Pediatric Life Threatening Imipramine Poisoning.
Аннотация
We present an 18-month boy with imipramine poisoning to illustrate the neuro-cardiac toxic effects of this potentially deadly poison in children. The toddler ingested an unknown amount of imipramine from a non-childproof bottle which clearly labelled that the drug must be kept out of reach from children. He developed neurologic and cardiac symptoms. Electrocardiography (ECG) showed tachycardia and widened QRS. He was immediately treated with bicarbonate infusion and made an uneventful recovery. This is the youngest and only reported case of symptomatic imipramine ingestion in our locality. Imipramine has been surpassed by newer antidepressants for the treatment of depression in the past decade. Literature is searched to review the mortality rate in young children. Intensive care neuro-cardiac support contributes to the favorable outcome. Despite clear labelling of the bottle, carelessness on the part of the adult and the use of non-childproof bottle are definite preventable factor to such potentially fatal ingestion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.